# SDR ASAA2014062908383

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 30,162 hours, 9,004 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018170
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS LOW PRESSURE ROTOR VIBRATION LEVELS STILL TRENDING HIGH BUT WITHIN LIMITS AFTER FAN BALANCE.  DATA SCATTER INDICATES HARWARE INSPECTION AND FAN LUBE REQUIRED.  ETOPS SIGNIFICANT SYSTEM TASK CARD 78472002.  ACFT GROUNDED. ACCOMPLISHED FAN LUBE IAW W/C 78472002, FOUND 2 PLATFORMS W/ LOOSE & MISSING RUBBER MATERIAL NR 12 & 21.  REMOVED LOOSE MATERIAL IAW MM 72-21-02-200-801-F00.  CHANGED OUT SHIMS & REPLACED 24 EA ELASTIMER AXIAL PIN STOPS, IAW T/C 78472002.
